# SDR CA090731003

- Difficulty date: July 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 13,459 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646612
- Condition: Stuck
- Location: Engine
- Part time: 128 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) EXHAUST VALVE STUCK IN OPEN POSITION.
